Ask a doctor

Discoloration at the Mouth After Juvederm?

I had Juvederm Ultra injected around my mouth. The small line of discoloration at the corner of my mouth where a smile line used to be is worrying me. Could this be what is called "reversible" and how can I get rid of it?

Doctor Answers (1)

If Discoloration is blue yes

+1

If this discoloration is blue, it could be due to bruising in which case it should resolve in a few days. The use of Auriderm will somewhat hasten this resolution.

If the discoloration is due to the Juvederm itself, the material can either be extracted with an #11 blade or your physician can use hyaluronidase. This is an enzyme which melts away the Juvederm.

Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...